List of publications of Kurt Mahler
Acta Arithmetica, Tome 58 (1991) no. 3, pp. 229-237
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_3_229_237,
author = { },
title = {List of publications of {Kurt} {Mahler}},
journal = {Acta Arithmetica},
pages = {229--237},
year = {1991},
volume = {58},
number = {3},
doi = {10.4064/aa-58-3-229-237},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-3-229-237/}
}
. List of publications of Kurt Mahler. Acta Arithmetica, Tome 58 (1991) no. 3, pp. 229-237. doi: 10.4064/aa-58-3-229-237
Cité par Sources :